# SDR MWEA95269

- Difficulty date: August 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: S103
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND DURING TRANSIT CHECK, THE FWD EMERGENCY EXIT CEILING LIGHTS INOP.  REMOVED AND REPLACED NICAD BATTERIES IN FWD CABIN POWER SUPPLY.  OPS CHECK GOOD, RETURNED A/C TO SERVICE.
